MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION TECNIS; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION TECNIS; MONOFOCAL IOLS
Model Number ZA9003
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted; give date: not applicable as the product was not implanted.If explanted; give date: not applicable as the product was not implanted.Attempts were made to obtain missing information; however, to date no response was received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported the haptic of za9003 13.0 diopter intraocular lens (iol) was torn off.No additional information was provided to johnson & johnson surgical vision.
 
Additional Manufacturer Narrative
Device available for evaluation?: yes.Returned to manufacturer: 10/15/2018.Date received by manufacturer: 11/13/2018.Device returned to manufacturer: yes.Device evaluated by manufacturer: yes.Device evaluation: the product was received at manufacturing site.The lens is missing a portion (iol torn) including a haptic.The detached portion of the lens was not returned.Other cosmetic damages are observed on the lens edge.The reported code of haptic damage was not verified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints was conducted, the search revealed no additional investigation requests have been received for this production order number.Labeling review: the directions for use (dfu) were reviewed.The dfu adequately provides instructions, precautions, and warnings for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product malfunction or product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION
1700 e. st. andrew place
santa ana CA 92705
MDR Report Key7988095
Report Number2648035-2018-01372
Device Sequence Number1190475
Product Code HQL
UDI-Device Identifier05050474528871
UDI-Public(01)05050474528871(17)190423
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P990080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/04/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2019
Device Model NumberZA9003
Device Catalogue NumberZA90030130
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2018
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 09/21/2018
Supplement Date Received by Manufacturer11/08/2018
10/25/2020
Initial Report FDA Received Date10/20/2018
Supplement Report FDA Received Date12/05/2018
11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005